It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for prednisone and hepatitis c. (0.004 seconds)


Prednisone and HVC
Feb 27, 2004
... What were you prescribed the prednosone for and for how long? ... (5 replies)
Prednisone and HVC
Feb 27, 2004
... Prednisone can cause the viral levels of hepatitis C to go up and when used for very long periods of time can potentially cause the hepatitis C to progress more rapidly. ... (5 replies)
Prednisone and HVC
Feb 27, 2004
... I have an idea for you to discuss with your doctor and maybe do some research on. Please share what you find out. ... (5 replies)

... Mixed cryoglobulinemia is characterized by the triad of purpura, weakness and arthralgia. ... (0 replies)
... Get cold easy, My feet and hands get itchy when I get cold now, this may be why. ... (11 replies)
... Hi. I have alot of questions. I've been trying to read through all of the past posts as to not repeat questions. I have HepC and went to see a doctor about high ANA results. He took blood about 3 months after the initial tests, and my ANA had trippled. ... (0 replies)
Prednisone ???
Aug 26, 2003
... Is prednisone safe to take with hepatitis C ? ... (1 replies)
... alpha is considered a key stimulant of fibrosis in hepatitis of all types. Inhibiting it for your injury might also be good for a stressed liver? ... (5 replies)
... the docs don't know why, exactly, people get it. It is separate and distinct from Hep a and b. ... (10 replies)
... caused by your immune system going haywire and attacking the liver, not by a virus. Anyway, I have a question about fibrosis. ... (1 replies)
... What is the treatment and long term prognosis? ... (0 replies)




Pages: 1

All times are GMT -7. The time now is 04:16 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!